Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
princessdaphne

What Would Happen If You Were To Get Retin-A In Your Eye Or Nose Or Mouth?

Recommended Posts

There are A LOT of warnings against this in the instructions. Just wondering- what would happen if you did accidentally get some in your eye? All of the warnings are kind of scaring me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×